Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have acne marks, acne, visible pores, uneven complexion and tanning on forehead. Want glowing skin

hello doctor.i am a dental surgeon dr.shikha.i m getting married in three weeks and i ve acne marks and a few acne on my pores are quite visible and i ve an uneven complexion .i ve wheatish skin tone with tanning on my forehead and combination skin type.kindly suggest me some cream or home remedies to ve a glowing skin tone on my big day
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dear shikha
If u want a proper and a lasting solution for ur problem then you need to undergo treatment with ur dermatologist for atleast six to nine months on a regular basis.
For a quick fix, considering ur marriage is three weeksaway you can opt for asingle session of glycolic peel along with topical benzoyl peroxide, water based moisturizer and sunscreen
Dr amit
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor